THE STEADY FLOW OF A BINARY MIXTURE BETWEEN 2 ROTATING PARALLEL COAXIAL DISKS


GOGUS M.

INTERNATIONAL JOURNAL OF ENGINEERING SCIENCE, vol.33, no.5, pp.611-624, 1995 (Journal Indexed in SCI) identifier

  • Publication Type: Article / Article
  • Volume: 33 Issue: 5
  • Publication Date: 1995
  • Title of Journal : INTERNATIONAL JOURNAL OF ENGINEERING SCIENCE
  • Page Numbers: pp.611-624

Abstract

A mixture of two incompressible Newtonian fluids is considered and the steady flow of a binary mixture contained between two parallel disks rotating about the same axis with the same constant angular velocity is then investigated. The existence of an infinite set of nontrivial solutions has been proved for a binary mixture and an exact solution for velocity field is obtained.